A conditional quasi-greedy basis of $l_1$

Tom 144 / 2001

S. J. Dilworth, David Mitra Studia Mathematica 144 (2001), 95-100 MSC: Primary 46B15. DOI: 10.4064/sm144-1-4

Streszczenie

We show that the Lindenstrauss basic sequence in $l_1$ may be used to construct a conditional quasi-greedy basis of $l_1$, thus answering a question of Wojtaszczyk. We further show that the sequence of coefficient functionals for this basis is not quasi-greedy.

Autorzy

  • S. J. DilworthDepartment of Mathematics
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail
  • David MitraDepartment of Mathematics
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek